Where do I begin. Im 21 and currently weigh in at about 116 kgs. Just over 2 years ago i weighed only 85-90 kgs which for me being 6ft 2inches tall(skinny). At this time my diet fluctuated and did exercise mostly at the gym with no real results, due to such a diet. It meant I was only consuming minimal calories each day, to which werent the best. Since then I have moved in with my girlfreind, and gone from eating 1 - 2 meals a day to 3+. These meals are by no means fattening, toast or cereal for breakfast, salad for lunch, and meat and veg for dinner - but with little to no exercise(staggered). In this last year or so i have gained almost 25 kgs, mostly around the legs,stomach and hips. Along with this I now think about and stress alot about my weight, specially those love handles that no matter what sort of shirt im wearing, are clearly visible. Along with that come the annoying stretch marks all over the hips and legs. Also I have started to get hot flushes several times a day, which are out of control. So bad I am now affraid to step out in public that much without fearing the worst will happen.
I have been to the doctors several times, to which thyroid was clear, even though there is a family history, and also all other results were normal eg. blood pressure, and all the other usual Full Blood Test Results. I am stumped, I really am. Over the last 3 weeks I have tryed to eat minimally and keep up regular exercise, but to no affect. After speaking with family and freinds, prognosis has been different all over, some saying possible diabetes, just being overweight, or anxiety attacks. I want to know firstly where these flushes could be coming from, and also why I cannot lose weight, without having to resort to prescribed drugs, such as duramine.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?